# SDR ORJA98304

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 12,14,15,16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY LIGHTS ON ROWS 12, 14, 15, 16.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD.  (M)
